MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470056-11
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the 30-degree endoscope plus to perform failure analysis.The endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.The probable root cause is typically attributed to the user, such as inadvertent collisions with hard surfaces or drop of the scope or caused by improper cleaning during reprocessing.Additional observations not reported by site: the endoscope was visually inspected, and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The probable root cause of the camera instrument: distal cracked window is usually attributed to the user, such as inadvertent collisions with hard surfaces or falling endoscope or caused by improper cleaning during reprocessing.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.Visual inspection confirmed.The probable root cause is typically attributed to component failure, such as material degradation.The endoscope was visually inspected and manually tested by hand using a series of movement tests and failed.The endoscope was detected with rattling or noise from the housing and/or detected loose balls from the led windows.The endoscope was disassembled and confirmed with dislodged desiccant balls inside backend housing.The probable root cause is attributed to component susceptibility through external collisions, during use, or during reprocessing.The endoscope was evaluated and found with a camera instrument adapter defect.The endoscope was placed through friction test using a screening aide to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The camera instrument adapter removed from endoscope housing and evaluated and found with attached endoscope adapter (aea) shaft bearing contributing to friction.The probable root cause of this binding is attributed to component susceptibility to increased friction.The endoscope was evaluated and placed on a diagnostic tester or equivalent for functional testing.The light leakage test or equivalent was performed to detect if any image quality defects were detected in either or both eyes.The endoscope was found with an artifact in both eyes.The probable root cause is not determinable/applicable.The endoscope was disassembled and the camera module was visually inspected and placed on an internal tester and failed.The camera module failed imagen test.The probable root cause is not determinable/applicable.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the 0-degree endoscope plus had a crack lens.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was no complaint by the staff that the lens was broken or involved in a surgical procedure.This was discovered outside of a surgery.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25143652
Report Number2955842-2026-24619
Device Sequence Number9325174
Product Code GCJ
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-11
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown